# SDR IPXA2024100853823

- Difficulty date: August 26, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771611
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK , FWD SIDE OF STA1960 S-51R (REPAIR). ACCOMPLISHED PEPAIR UPS EO-91638-REQ1 REV1.
